Solution of a generalized two dimensional fractional integral equation

Document Type : Research Paper


Department of Mathematics‎, ‎National Institute of Technology Silchar‎, ‎India‎


‎This paper deals with existence and local attractivity of solution of a quadratic fractional integral equation in two independent variables‎. ‎The solution space has been considered to be the Banach space of all bounded continuous functions defined on an unbounded interval‎. ‎The fundamental tool used for the purpose is the notion of noncompactness and the celebrated Schauder fixed point principle‎. ‎Finally an example has been provided at the end in support of the result‎.


[1] R.P. Agarwal and P. Agarwal, Extended Caputo fractional derivative operator, Adv. Stud. Contemp. Math. 25 (2015) 301–316.
[2] R.P. Agarwal, M. Benchohra, and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. 109 (2010) 973–1033.
[3] R.P. Agarwal, D. Baleanu, V. Hedayati and S. Rezapour: Two fractional derivative inclusion problems via integral boundary condition, Appl. Math. Comput. 257 (2015) 205–212.
[4] A. Aghajani, J. Bana´s and Y. Jalilian, Existence of solutions for a class of nonlinear Volterra singular integral equations, Comput. Math. Appl. 62 (2011) 1215–1227.
[5] R.P. Agarwal, M. Benchohra and B.A. Slimani, Existence results for differential equations with fractional order and impulses, Mem. Differ. Equ. Math. Phys. 44 (2008) 1–21.
[6] R.P. Agarwal and D. Lupulescu, D. O′ Regan and G.U. Rahman, Fractional calculus and fractional differential equations in nonreflexive Banach spaces, Commun. Nonlinear Sci. Numer. Simulat. 20 (2015) 59–73.
[7] B. Ahmad and J.J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory, Topol. Meth. Nonlinear Anal. 35 (2010) 295–304.
[8] J. Bana´s and B.C. Dhage, Global asymptotic stability of solutions of a functional integral equation, Nonlinear Anal. 69 (7) (2008) 1945–1952.
[9] J. Bana´s and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics. Marcel Dekker, New York, 1980.
[10] M. Benchohra, J. Henderson, S.E. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl. 338 (2009) 1340–1350.
[11] J. Bana´s and D. O′ Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equationof fractional order, J. Math. Anal. Appl. 345 (2008) 573–582.
[12] J. Bana´s and E. Rzepka, Monotonic solutions of a quadratic integral equation of fractional order, J. Math. Anal. Appl. 322 (2007) 1371–1379.
[13] J. Bana´s and E. Rzepka, The technique of Volterra-Stieltjes integral equations in the application to infinite systems of nonlinear integral equations of fractional orders, Comput. Math. Appl. 64 (2012) 3108–3116.
[14] J. Bana´s and M. Mursaleen, Sequence Spaces and Measures of Noncompactness with Applications to Differential and Integral Equations, Springer, New York, 2014.
[15] M.A. Darwish, On the quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (1) (2005) 112–119.
[16] M.A. Darwish and K. Sadarangani, On Erde´lyi-Kober type quadratic integral equation with linear modification of the argument, Appl. Math. Comput. 238 (2014) 30–42.
[17] L.N. Mishra, R.P. Agarwal and M. Sen, Solvability and Asymptotic Behaviour for Some Nonlinear Quadratic Integral Equation Involving Erde´lyi-Kober Fractional Integrals on the Unbounded Interval, Progr. Frac. Differ. Appl. 2(3) (2016) 153–168.
[18] L.N. Mishra and M. Sen, On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order, Applied Mathematics and Computation. 285 (2016) 174–183.
[19] J. Wang, Z. Dong and Y. Zhou, Existence, attractiveness and stability of solutions for quadratic Urysohn fractional integral equations, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012) 545–554.
[20] J. Wang and Y. Zhou, A class of fractional evolution equations and optimal controls, Nonlinear Anal. RWA 12 (2011) 262–272.
[21] S. Zhang, Existence of positive solution for some class of nonlinear fractional differential equations, J. Math. Anal. Appl. 278 (2003) 136–148.
Volume 12, Issue 1
May 2021
Pages 481-492
  • Receive Date: 23 May 2019
  • Revise Date: 08 January 2020
  • Accept Date: 12 February 2020